Statistics Papers

Document Type

Journal Article

Date of this Version

2014

Publication Source

Illinois Journal of Mathematics

Volume

58

Issue

2

Start Page

1

Last Page

25

Abstract

For a family of domains in the Sierpinski gasket, we study harmonic functions of finite energy, characterizing them in terms of their boundary values, and study their normal derivatives on the boundary. We characterize those domains for which there is an extension operator for functions of finite energy. We give an explicit construction of the Green’s function for these domains.

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.